# SDR USAA2009022390406

- Difficulty date: January 8, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407612
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 9 SLAT COVE PANEL CRACKED ON RIGHT WING AT OUTBOARD TRACK.  REPLACED NR 9 SLAT COVE PANEL AT OUTBOARD TRACK IAW B757 SRM 51-40-02.
